# SDR DALA2015041502777

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1302-1322
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FUSELAGE SKIN AND INTERNAL DOUBLER FROM STA Y=1302 TO 1322 AND LONGERON 22L.  CORROSION WAS REMOVED AND AREA OUT LIMIT WAS REPAIRED IAW ER/A 533315-14, REV ORIGINAL.
